The weak min-max property in Banach spaces

Zhengyong Ouyang, Antti Rasila, Tiantian Guan

Research output: Contribution to journalArticle


In this paper, we investigate the relationship between the weak min-max property and the diameter uniformity of domains in Banach spaces with dimension at least 2. As an application, we show that diameter uniform domains are invariant under relatively quasimöbius mappings.
Original languageEnglish
Pages (from-to)355-364
JournalMathematica Scandinavica
StatePublished - 11 Jun 2022


Dive into the research topics of 'The weak min-max property in Banach spaces'. Together they form a unique fingerprint.

Cite this